# SDR FDEA200910273678

- Difficulty date: October 27, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,106 hours, 25,858 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 102JE2FG
- Part serial: A16882
- Condition: Malfunctioned
- Location: Tat Probe Heat
- Part time: 5,519 hours, 2,579 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, RECEIVED LEVEL ONE "TAT PROBE HEAT" ALERT. RETURNED TO ELP PER GOCC   REQUEST.   PERFORMED RTS ON MSC. RTS PASSED NO FAULTS IN FAULT  HISTORY OR CURRENT FAULTS. PERFORMED ADJ TEST PER  AMM 30-30-02-5 PROBE HEATER WORKS, BUT WHEN BREAKER  IS PULLED TAT PROBE HEAT ALERT DOES NOT SHOW.  CHECKED WIRING PER WDM 30-30-01 MSC RACK TO PROBE  BACK TO RACK WIRING CHECKED GOOD. CK CONTINUITY ON  PROBE (23 OHMS). CHECKED PROBE TO ACFT GROUND CK  GOOD. SUSPECT BAD MSC.
